Показать сокращенную информацию

dc.contributor.authorALDAY, MAKTAGUL
dc.contributor.authorRAIKHAN, MADI
dc.date.accessioned2024-12-18T06:10:27Z
dc.date.available2024-12-18T06:10:27Z
dc.date.issued2023
dc.identifier.issn1848-9575
dc.identifier.otherdoi:10.7153/jmi-2023-17-65
dc.identifier.urihttp://rep.enu.kz/handle/enu/20298
dc.language.isoenru
dc.publisherJournal of Mathematical Inequalitiesru
dc.relation.ispartofseriesVolume 17, Number 3 (2023), 1007–1016;
dc.subjectGeneralized singular numberru
dc.subjectτ -measurable operatorru
dc.subjectpositive matrix of τ - measurable operatorsru
dc.subjectsemi-finite von Neumann algebraru
dc.subjectsymmetric spaceru
dc.subjectnoncommutative symmetric spaceru
dc.titleON GENERALIZED SINGULAR NUMBER OF POSITIVE MATRIX OF τ MEASURABLE OPERATORSru
dc.typeArticleru


Файлы в этом документе

Thumbnail

Данный элемент включен в следующие коллекции

Показать сокращенную информацию